Register Latest Topics
 
 
 


Reply
  Author   Comment  
skish_9

Registered:
Posts: 1
Reply with quote  #1 
Hi, I'm new to this forum. I've had issues with using condoms for a while now (quite painful), but today had an incident worthy of taking the morning after pill. Has anyone had any adverse reactions, regarding IC symptoms and what should I be aware of. I've never taken the morning after pill before...
ModeratorKate

Moderator
Registered:
Posts: 1,601
Reply with quote  #2 
Hello skish_9
Welcome to our Forum . I am sorry no one has been able to comment for you.

May I suggest you Contact The Office BHUK 0121 702 0820 am sure they will be able to advise you, and if you could become a Member you would not only receive a Joining Pack with loads of info, but you will access to so much more support than we can offer here on the Forum.

Kind regards
kate

__________________

 


http://bladderhealthuk.org/membership/membership-benefits
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

 Teva UK Ltd Abena.co.uk
This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.